Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 277, NWS Jackson, MS

May 21, 2012Yazoo County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at May 21, 2012, 9:49 PM CDT for Yazoo County, Mississippi. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2012, 9:49 PM CDT (02:49 UTC)
Expired
May 21, 2012, 10:45 PM CDT
In force
56 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

County Yazoo County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 56 km from the middle of the area, began a volume at 02:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 9:55 PM CDTHAIL 1Benton, MSQUARTER HAIL REPORTED IN BENTON BY EMERGENCY MANAGEMENT.
May 21, 10:00 PM CDTHAIL 0.5Benton, MSPEA TO MARBLE SIZED HAIL IN BENTON NEAR HIGHWAY 16 AND HIGHWAY 433 REPORTED BY PUBLIC.
May 21, 10:25 PM CDTHAIL 1.254 E Myrleville, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.8 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2012-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2012-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 119 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1456 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
119 m²/s²
0-3 km storm-relative helicity
147 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WUUS54 KJAN 220249
SVRJAN
MSC163-220345-
/O.NEW.KJAN.SV.W.0277.120522T0249Z-120522T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
949 PM CDT MON MAY 21 2012

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN YAZOO COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 1045 PM CDT

* AT 949 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BENTON MOVING SOUTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MYRLEVILLE AND VAUGHAN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

&&

LAT...LON 3283 9000 3283 9002 3279 9002 3274 9004
      3270 9011 3270 9013 3269 9014 3269 9015
      3266 9020 3266 9025 3290 9039 3299 9029
TIME...MOT...LOC 0249Z 331DEG 14KT 3286 9025

$$

CME
3 follow-up statements
333 
WWUS54 KJAN 220303
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1003 PM CDT MON MAY 21 2012

MSC163-220345-
/O.CON.KJAN.SV.W.0277.000000T0000Z-120522T0345Z/
YAZOO MS-
1003 PM CDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EASTERN YAZOO COUNTY...

AT 1004 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BENTON MOVING SOUTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN YAZOO COUNTY AT 1020 PM CDT

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

LAT...LON 3279 9002 3276 9003 3271 9010 3270 9013
      3269 9014 3267 9019 3266 9020 3266 9025
      3287 9038 3288 9038 3295 9031
TIME...MOT...LOC 0304Z 331DEG 14KT 3281 9022

$$
140 
WWUS54 KJAN 220313
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1013 PM CDT MON MAY 21 2012

MSC163-220345-
/O.CON.KJAN.SV.W.0277.000000T0000Z-120522T0345Z/
YAZOO MS-
1013 PM CDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EAST CENTRAL YAZOO COUNTY...

AT 1013 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MYRLEVILLE MOVING SOUTH AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL EASTERN YAZOO COUNTY AT 1030 PM CDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED IN BENTON WITH THIS STORM.

&&

LAT...LON 3277 9004 3271 9010 3270 9013 3269 9014
      3268 9018 3266 9020 3266 9025 3284 9036
      3288 9028
TIME...MOT...LOC 0313Z 341DEG 17KT 3275 9021

$$

CME
815 
WWUS54 KJAN 220328
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1028 PM CDT MON MAY 21 2012

MSC163-220345-
/O.CON.KJAN.SV.W.0277.000000T0000Z-120522T0345Z/
YAZOO MS-
1028 PM CDT MON MAY 21 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR EAST CENTRAL YAZOO COUNTY...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR MYRLEVILLE MOVING SOUTH AT 20 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THE HAIL BEING PRODUCED BY THIS SEVERE THUNDERSTORM WILL LIKELY
DAMAGE CARS AND ROOFS. PEOPLE WHO ARE OUT OF DOORS SHOULD MOVE INSIDE
A STRUCTURE IMMEDIATELY.

&&

LAT...LON 3277 9007 3271 9010 3268 9018 3267 9020
      3266 9020 3267 9023 3266 9025 3274 9030
TIME...MOT...LOC 0328Z 341DEG 17KT 3268 9018

$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 9:33 PM CDT, 16 minutes earlier.

Area forecast discussion, May 21, 9:33 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CDT MON MAY 21 2012

.UPDATE...CONVECTION CONTINUES ACROSS THE AREA...ALTHOUGH IT IS MORE
ISOLATED AT THIS POINT. THE STEAM IS FINALLY GIVING OUT AND THE
STORMS ARE WEAKENING...BUT A FEW MAY PULSE UP OVER THE NEXT HOUR OR
SO. THERE ARE STILL A FEW POCKETS OF INSTABILITY...GENERALLY OVER THE
DELTA...WHERE DEWPOINTS ARE HIGHER AND IT WAS WARMER TODAY. THE
SOUTHWEST PORTIONS OF THE AREA ALSO HAD A LITTLE INSTABILITY
LEFT...WHERE STORMS WERE MOVING ACROSS NORTHEAST LOUISIANA INTO
SOUTHWEST MISSISSIPPI. RUC ALSO SUGGESTING THERE MAY BE A SUBTLE WAVE
AROUND 850 PASSING THROUGH THE SOUTHWEST WITH SOME 20-25KT NORTHWEST
WINDS FEEDING INTO THE STORMS. ANTICIPATING THE THUNDERSTORMS TO
DIMINISH THROUGH MIDNIGHT. MAINTAINED ISOLATED SHOWERS AND
THUNDERSTORMS FOR MUCH OF THE AREA THROUGH MIDNIGHT AND REDUCED IT TO
THE SOUTH AND EAST THROUGH EARLY MORNING.

TWEAKED HOURLY VALUES TO ACCOUNT FOR WARMER TEMPERATURES AND TO
ADJUST DEWPOINTS. RAISED OVERNIGHT LOWS A DEGREE OR TWO...GUIDANCE
SUGGESTED THINGS WOULD BE NEAR 60 FOR MUCH OF THE AREA. OVERALL THE
FORECAST WAS GOOD. NO NEED FOR ANY REAL CHANGES. MAY HAVE TO UPDATE
AGAIN BEFORE MIDNIGHT. WILL SEND ZONES SHORTLY.

&&

.AVIATION...ISOLATED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
THE AREA FOR THE NEXT FEW HOURS. HEZ WILL BE THE ONLY STATION
IMPACTED TONIGHT.THERE MAY BE A FEW SHOWERS NEAR JAN THROUGH MIDNIGHT
ALSO. OTHERWISE...SKIES WILL CONTINUE TO CLEAR FROM THE NORTHWEST.
VFR CONDITIONS WILL PREVAIL THROUGH THE FORECAST PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       59  83  54  87 /  19   3   0   7
MERIDIAN      58  82  52  87 /  20   5   0   7
VICKSBURG     57  82  51  88 /  17   4   0   7
HATTIESBURG   61  86  55  89 /  23   4   5   5
NATCHEZ       61  82  56  86 /  19   3   0  11
GREENVILLE    59  79  54  86 /   9   4   0   7
GREENWOOD     57  79  51  85 /   9   3   0   6

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

7/CME
Hazardous weather outlook, May 21, 2:49 PM CDT, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
249 PM CDT MON MAY 21 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
222000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
249 PM CDT MON MAY 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...NORTHEAST
LOUISIANA AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND TUESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
ARKLAMISS INTO THE EVENING HOURS AHEAD OF A COLD FRONT THAT WILL MOVE
SOUTH ACROSS THE REGION TONIGHT. THE PRIMARY RISKS WILL BE DAMAGING
WIND GUSTS OF 50 TO 60 MPH AND QUARTER SIZE HAIL. THE STORMS WILL
GENERALLY MOVE TO THE SOUTH SOUTHEAST THROUGH THE AFTERNOON...WITH
MOST OF THE STRONG TO SEVERE ACTIVITY ENDING BETWEEN 8 AND 9 PM.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED UNTIL 8 OR 9 PM THIS EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

BK

In the hours before

Special weather statement, May 21, 8:35 PM CDT, 1 hour 14 minutes before
MSZ036-220205-
HOLMES MS-
835 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
835 PM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED OVER HOWARD AT 835 PM CDT...MOVING SOUTHEAST AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3310 8995 3299 9018 3312 9032 3326 9017
TIME...MOT...LOC 0135Z 322DEG 16KT 3312 9014

MRM
Local storm report, May 21, 9:08 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
908 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     HAIL             WISNER                  31.98N 91.66W
05/21/2012  E1.00 INCH       FRANKLIN           LA   LAW ENFORCEMENT

&&

CME
Special weather statement, May 21, 9:14 PM CDT, 35 minutes before
MSZ060-220245-
ADAMS MS-
914 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
914 PM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES SOUTHWEST OF NATCHEZ AT 915 PM CDT...MOVING SOUTHEAST
AT 20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL ADAMS COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3137 9144 3148 9152 3150 9152 3163 9132
      3150 9120
TIME...MOT...LOC 0215Z 323DEG 16KT 3150 9143

MRM
Special weather statement, May 21, 9:32 PM CDT, 17 minutes before
MSZ036-042-043-220305-
MADISON MS-HOLMES MS-YAZOO MS-
932 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
932 PM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES EAST OF VAUGHAN AT 933 PM CDT...MOVING SOUTHEAST AT
20 MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN EAST CENTRAL YAZOO...EXTREME SOUTH CENTRAL HOLMES AND NORTH
CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3275 8982 3264 8996 3286 9017 3293 9003
TIME...MOT...LOC 0233Z 320DEG 18KT 3279 8996

MRM
Special weather statement, May 21, 9:35 PM CDT, 14 minutes before
MSZ036-220305-
HOLMES MS-
935 PM CDT MON MAY 21 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
935 PM CDT MON MAY 21 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 4 MILES EAST OF HOWARD AT 935 PM CDT...MOVING SOUTHEAST AT 20
MPH.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

PEOPLE IN CENTRAL HOLMES COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3312 8994 3298 9016 3315 9028 3325 9011
TIME...MOT...LOC 0235Z 322DEG 17KT 3314 9013

MRM
Local storm report, May 21, 9:47 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT MON MAY 21 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             LEXINGTON               33.12N 90.05W
05/21/2012  E0.88 INCH       HOLMES             MS   LAW ENFORCEMENT

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 7:12 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale25 min
May 21, 7:21 PM CDTSpecial Weather StatementJANMadison19 min
May 21, 7:36 PM CDTSevere Thunderstorm WarningJANYazoo39 min
May 21, 8:00 PM CDTSpecial Weather StatementJANMadison20 min
May 21, 8:03 PM CDTSpecial Weather StatementJANHolmes22 min
May 21, 8:22 PM CDTSpecial Weather StatementJANHolmes28 min
May 21, 8:35 PM CDTSpecial Weather StatementJANHolmes30 min
May 21, 8:47 PM CDTSevere Thunderstorm WarningJANHolmes43 min
May 21, 9:14 PM CDTSpecial Weather StatementJANAdams31 min
May 21, 9:32 PM CDTSpecial Weather StatementJANMadison33 min
May 21, 9:35 PM CDTSpecial Weather StatementJANHolmes30 min
May 21, 9:36 PM CDTSevere Thunderstorm WarningJANHolmes39 min
May 21, 10:21 PM CDTSevere Thunderstorm WarningJANMadison32 min
May 21, 10:22 PM CDTSpecial Weather StatementJANLowndes18 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.